# SDR KCSA101015

- Difficulty date: March 13, 2010
- Submitted: March 13, 2010
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 96,763 hours, 18,206 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E HAS A LOWER RIB CHORD CRACKED AT WBL 445.
